# SDR IPXA2024052675124

- Difficulty date: May 2, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 57,406 hours, 8,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382721
- Condition: Cracked
- Location: Bs 1700-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK - FOUND MAIN DECK SEAT TRACK CRACK AT BETWEEN STA 1700-1720, LBL 11. (REPAIR). REPAIR DAMAGE AREA I.A.W SRM 53-00-52-2R-12 REPAIR 12 REV. 100 AND ACCOMPLISHED UPS EO-90480-REQ1 REV.1.  REVIEW COMPLETED
